# SDR UALA2013022201067

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,006 hours, 24,564 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AUDIO CONTROL PANEL - SERV INPH BUTTON DOES NOT STAY DOWN.  REPLACED AUDIO CONTROL PANEL WITH THE FIRST OBSERVER'S  PANEL, CHECKS GOOD.  DF FIRST OBSERVER AUDIO CONTROL PANEL.
